# SDR 03FDEA02310

- Difficulty date: December 27, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC74821
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP VANE OUTBOARD SUPPORT FITTING INBD & OUTBOARD MOUNT HOLES WORN.  COMPLIED WITH FEDEX EA 1-5750-75206 TRAILING EDGE AND TRAILING EDGE DEVICES - LT AND RT INBOARD. FLAP VANE ATTACH FITTING REWORK.
